| Catalog Number |
254500999 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that after trial reduction, while taking the shim off of the articular surface trial, the spring and spring holder popped off of both sides.No surgical delay.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > examination of the returned device confirms the reported event.Not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.